# SDR UPS09554366

- Difficulty date: January 4, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON THE CAPT'S RT RUDDER RACEWAY, RT SUPPORT ANGLE, P/N 253T 5518-1 BS 229, LBL 6, WL 200.  REMOVED AND REPLACED SUPPORT ANGLE PER DWG 253T5518, SRM 51-40-05, AND SRM 51-20-01-0G.
